Alert archive / New York / Coastal Flood Statements in 2017

Coastal Flood Statement 38, NWS New York, NY

December 2, 20174 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this coastal flood statement at Dec 2, 2017, 3:08 PM EST for 4 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It took effect at Dec 3, 2017, 6:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2017, 3:08 PM EST (20:08 UTC)
In effect from
Dec 3, 2017, 6:00 AM EST
Expired
Dec 3, 2017, 12:00 PM EST
In force
6 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Kings County, NY, Nassau County, NY, Queens County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 61 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

744 
WHUS41 KOKX 022008 CCA
CFWOKX

COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
308 PM EST SAT DEC 2 2017

...LOCALIZED MINOR COASTAL FLOODING POSSIBLE WITH THE SUNDAY
MORNING HIGH TIDE CYCLE...

NYZ075-178-179-031000-
/O.NEW.KOKX.CF.S.0038.171203T1100Z-171203T1400Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
308 PM EST SAT DEC 2 2017

* LOCATIONS...ALONG THE SOUTH SHORE BACK BAYS OF NEW YORK CITY AND
  NASSAU COUNTY. 

* TIDAL DEPARTURE...1/2 FOOT ABOVE ASTRONOMICAL HIGH TIDES. 

* TIMING...EARLY SUNDAY MORNING. 

* COASTAL FLOOD IMPACTS...LOCALIZED MINOR FLOODING OF THE MORE
  VULNERABLE SHORELINE LOCATIONS. 

&&

TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.

THE BATTERY NYC
MLLW CATEGORIES - MINOR 7.2 FT, MODERATE 8.5 FT, MAJOR 9.6 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 3.5 FT, MAJOR 4.6 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 02/07 PM   5.4/ 5.9   0.4/ 0.9   0.4/ 0.9     1       NONE    
 03/07 AM   6.2/ 6.7   1.2/ 1.7   0.2/ 0.8     1       NONE    
 03/08 PM   5.4/ 5.9   0.4/ 0.9   0.4/ 0.9     1       NONE    
 04/08 AM   6.2/ 6.7   1.2/ 1.7   0.2/ 0.7     0       NONE

JAMAICA BAY NY
MLLW CATEGORIES - MINOR 7.5 FT, MODERATE 8.2 FT, MAJOR 9.0 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.3 FT, MAJOR 3.1 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 02/07 PM   6.2/ 6.7   0.2/ 0.8   0.2/ 0.8     1       NONE    
 03/08 AM   7.3/ 7.8   1.4/ 1.9   0.2/ 0.7     1      MINOR    
 03/08 PM   6.1/ 6.6   0.2/ 0.7   0.1/ 0.6     1       NONE    
 04/08 AM   7.3/ 7.8   1.4/ 1.9   0.0/ 0.5     1      MINOR

ROCKAWAY INLET NY
MLLW CATEGORIES - MINOR 7.3 FT, MODERATE 8.3 FT, MAJOR 9.3 FT
MHHW CATEGORIES - MINOR 1.8 FT, MODERATE 2.8 FT, MAJOR 3.8 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 02/07 PM   5.7/ 6.2   0.2/ 0.7   0.4/ 0.9     1       NONE    
 03/07 AM   6.8/ 7.3   1.2/ 1.7   0.2/ 0.8     1       NONE    
 03/07 PM   5.7/ 6.2   0.1/ 0.6   0.2/ 0.8     1       NONE    
 04/08 AM   6.9/ 7.4   1.3/ 1.8   0.2/ 0.7     1       NONE

FREEPORT NY
MLLW CATEGORIES - MINOR 5.7 FT, MODERATE 6.2 FT, MAJOR 6.9 FT
MHHW CATEGORIES - MINOR 1.2 FT, MODERATE 1.7 FT, MAJOR 2.4 FT
FOR NGVD - SUBTRACT 1.2 FT FROM MLLW VALUES

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 02/07 PM   3.2/ 3.7  -1.3/-0.8   0.0/ 0.5     1       NONE    
 03/07 AM   4.0/ 4.5  -0.6/-0.1   0.1/ 0.6     1       NONE    
 03/08 PM   3.2/ 3.7  -1.3/-0.8   0.0/ 0.5     1       NONE    
 04/08 AM   4.0/ 4.5  -0.6/-0.1   0.0/ 0.5     1       NONE

POINT LOOKOUT NY
MLLW CATEGORIES - MINOR 5.8 FT, MODERATE 6.8 FT, MAJOR 7.8 FT
MHHW CATEGORIES - MINOR 1.1 FT, MODERATE 2.1 FT, MAJOR 3.1 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 02/07 PM   4.6/ 5.1  -0.2/ 0.3   0.2/ 0.8     2       NONE    
 03/07 AM   5.7/ 6.2   1.1/ 1.6   0.2/ 0.8     2      MINOR    
 03/07 PM   4.6/ 5.1  -0.2/ 0.3   0.2/ 0.7     2       NONE    
 04/08 AM   5.7/ 6.2   1.1/ 1.6   0.2/ 0.7     1      MINOR

EAST ROCKAWAY NY
MLLW CATEGORIES - MINOR 6.0 FT, MODERATE 7.0 FT, MAJOR 8.0 FT
MHHW CATEGORIES - MINOR 1.0 FT, MODERATE 2.0 FT, MAJOR 3.0 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 02/06 PM   4.9/ 5.4  -0.2/ 0.3   0.2/ 0.8     2       NONE    
 03/07 AM   6.1/ 6.6   1.1/ 1.6   0.2/ 0.8     2      MINOR    
 03/07 PM   5.0/ 5.5   0.0/ 0.5   0.2/ 0.8     2       NONE    
 04/08 AM   6.1/ 6.6   1.1/ 1.6   0.2/ 0.7    0-1     MINOR

LINDENHURST NY
MLLW CATEGORIES - MINOR 3.1 FT, MODERATE 3.6 FT, MAJOR 4.1 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.1 FT, MAJOR 2.6 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 02/09 PM   1.5/ 2.0   0.0/ 0.5   0.2/ 0.7     1       NONE    
 03/09 AM   1.8/ 2.2   0.2/ 0.8   0.2/ 0.7     1       NONE    
 03/10 PM   1.5/ 2.0   0.0/ 0.5   0.1/ 0.6     1       NONE    
 04/10 AM   1.7/ 2.2   0.2/ 0.7   0.1/ 0.6     0       NONE

&&

$$

CTZ009-010-NYZ071-031000-
/O.NEW.KOKX.CF.S.0038.171203T1400Z-171203T1700Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-
308 PM EST SAT DEC 2 2017

* LOCATIONS...ALONG PORTIONS OF WESTERN LONG ISLAND SOUND. 

* TIDAL DEPARTURE...UP TO 1/2 FOOT ABOVE ASTRONOMICAL HIGH TIDES.

* TIMING...SUNDAY MORNING. 

* COASTAL FLOOD IMPACTS...LOCALIZED MINOR FLOODING OF THE MOST
  VULNERABLE SHORELINE LOCATIONS. 
  

&&

TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.

BRIDGEPORT CT
MLLW CATEGORIES - MINOR 8.9 FT, MODERATE 10.4 FT, MAJOR 11.4 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 3.1 FT, MAJOR 4.1 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 02/10 PM   7.6/ 8.1   0.2/ 0.8   0.2/ 0.7     1       NONE    
 03/10 AM   8.6/ 9.1   1.3/ 1.8   0.1/ 0.6     1       NONE    
 03/11 PM   7.7/ 8.2   0.4/ 0.9   0.2/ 0.7     1       NONE    
 04/11 AM   8.7/ 9.2   1.4/ 1.9   0.2/ 0.7     1      MINOR

STAMFORD CT
MLLW CATEGORIES - MINOR 9.4 FT, MODERATE 11.0 FT, MAJOR 12.4 FT
MHHW CATEGORIES - MINOR 1.5 FT, MODERATE 3.1 FT, MAJOR 4.5 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 02/10 PM   8.1/ 8.6   0.2/ 0.7   0.2/ 0.7     1       NONE    
 03/10 AM   9.1/ 9.6   1.2/ 1.7   0.1/ 0.6     1       NONE    
 03/11 PM   8.1/ 8.6   0.2/ 0.7   0.1/ 0.6     1       NONE    
 04/11 AM   9.2/ 9.7   1.3/ 1.8   0.1/ 0.6     0       NONE

NEW HAVEN CT
MLLW CATEGORIES - MINOR 8.6 FT, MODERATE 9.2 FT, MAJOR 10.5 FT
MHHW CATEGORIES - MINOR 1.9 FT, MODERATE 2.5 FT, MAJOR 3.8 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 02/10 PM   6.9/ 7.4   0.2/ 0.7   0.2/ 0.7     1       NONE    
 03/10 AM   7.7/ 8.2   1.0/ 1.5   0.1/ 0.6     1       NONE    
 03/11 PM   6.9/ 7.4   0.2/ 0.7   0.1/ 0.6     1       NONE    
 04/11 AM   7.8/ 8.3   1.1/ 1.6   0.1/ 0.6    0-1      NONE

KINGS POINT NY
MLLW CATEGORIES - MINOR 10.0 FT, MODERATE 10.5 FT, MAJOR 13.0 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 2.7 FT, MAJOR 5.2 FT

             TOTAL      TOTAL    DEPARTURE                   
 DAY/TIME    TIDE       TIDE     FROM NORM   WAVES    FLOOD  
            FT MLLW    FT MHHW       FT       FT      IMPACT 
 --------  ---------  ---------  ---------  -------  --------
 02/10 PM   8.3/ 8.8   8.3/ 8.8   0.2/ 0.7     1       NONE    
 03/10 AM   9.4/ 9.9   9.4/ 9.9   0.1/ 0.6     1       NONE    
 03/11 PM   8.3/ 8.8   8.3/ 8.8   0.1/ 0.6     1       NONE    
 04/11 AM   9.5/10.0   9.5/10.0   0.1/ 0.6     0       NONE

&&

$$
2 follow-up statements
367 
WHUS41 KOKX 030253
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
953 PM EST SAT DEC 2 2017

...LOCALIZED MINOR COASTAL FLOODING DURING THE SUNDAY
MORNING HIGH TIDE CYCLE...

NYZ075-030400-
/O.CAN.KOKX.CF.S.0038.171203T1100Z-171203T1400Z/
KINGS (BROOKLYN)-
953 PM EST SAT DEC 2 2017

WATER LEVELS ARE EXPECTED TO STAY BELOW MINOR FLOOD THRESHOLDS 
DURING THE SUNDAY MORNING HIGH TIDE.

&&

$$

NYZ178-179-031500-
/O.EXT.KOKX.CF.S.0038.171203T1100Z-171203T1500Z/
SOUTHERN QUEENS-SOUTHERN NASSAU-
953 PM EST SAT DEC 2 2017

* LOCATIONS...ALONG THE SOUTH SHORE BACK BAYS OF NEW YORK CITY 
  AND NASSAU COUNTY.

* TIDAL DEPARTURE...1/2 FOOT ABOVE ASTRONOMICAL HIGH TIDES.

* TIMING...DURING THE TIMES OF HIGH TIDE SUNDAY MORNING, AND
  LIKELY MONDAY MORNING AS WELL.

* COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST 
  VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE.

&&

$$

CTZ009-010-NYZ071-031700-
/O.CON.KOKX.CF.S.0038.171203T1400Z-171203T1700Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-
953 PM EST SAT DEC 2 2017

* LOCATIONS...ALONG PORTIONS OF WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURE...UP TO 1/2 FOOT ABOVE ASTRONOMICAL HIGH TIDES.

* TIMING...DURING THE TIMES OF HIGH TIDE SUNDAY MORNING, AND
  LIKELY MONDAY MORNING AS WELL.

* COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST 
  VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE.

&&

$$
096 
WHUS41 KOKX 031455
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
955 AM EST SUN DEC 3 2017

...LOCALIZED MINOR COASTAL FLOODING DURING THE HIGH TIDE CYCLE 
THIS MORNING...

NYZ178-179-031600-
/O.EXP.KOKX.CF.S.0038.000000T0000Z-171203T1500Z/
SOUTHERN QUEENS-SOUTHERN NASSAU-
955 AM EST SUN DEC 3 2017

HIGH TIDE HAS PASSED AND WATER LEVELS ARE BELOW MINOR COASTAL
FLOOD BENCHMARKS. THE COASTAL FLOOD STATEMENT HAS BEEN ALLOWED TO
EXPIRE.

&&

$$

CTZ009-010-NYZ071-031700-
/O.CON.KOKX.CF.S.0038.000000T0000Z-171203T1700Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-
955 AM EST SUN DEC 3 2017

* LOCATIONS...ALONG PORTIONS OF WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURE...UP TO 1/2 FOOT ABOVE ASTRONOMICAL HIGH TIDES.

* TIMING...DURING THE TIMES OF HIGH TIDE THIS MORNING, AND LIKELY
  MONDAY MORNING AS WELL.

* COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST
  VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE.

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Dec 2, 2:23 PM EST, 45 minutes earlier.

Area forecast discussion, Dec 2, 2:23 PM EST, 45 minutes before
Area Forecast Discussion
National Weather Service New York NY
223 PM EST Sat Dec 2 2017

.SYNOPSIS...
High pressure over the area this weekend will move slowly east
on Monday. A cold front will then slowly approach, and pass
across by Thursday. High pressure will build east on Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
An approaching mid/upper level shortwave trough will maintain
bkn high clouds. Meanwhile, weak southerly low level flow off
the deck has brought bkn lower clouds in from off the ocean
across Suffolk County, mainly eastern sections. These should
persist until the shortwave passes early this evening.

Highs will range from the mid 40s across the higher elevations
of interior southern CT, to the lower 50s in NYC metro. Lows
tonight will range from 25-30 well inland and in the Long Island
Pine Barrens, to near 40 in NYC.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
Zonal flow aloft will bring a couple of mid level shortwave
troughs across. The first will be exiting this evening, bringing
mainly bkn high/mid level clouds. The next should move across
daytime Sunday, with mostly cloudy skies throughout, and enough
accompanying 285K isentropic lift/moisture to generate some
light rain or sprinkles in the NYC metro area during late
morning and early afternoon. Skies should slowly clear
thereafter, with partly cloudy conditions east and mostly clear
west for Sunday night.

Temps Sunday and Sunday night should be similar to those of
today.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Surface high pressure will begin to move offshore on Monday
while an upper ridge builds along the east coast, with the axis
moving offshore late Monday. This will result in dry and
seasonable weather for Monday, with highs in the upper 40s to
around 50 and lows generally in the 30s.

Thereafter, the flow aloft will begin to amplify with a ridge
building over the east as a trough digs into the western states.
As it does so, a surface low and associated cold front will
develop in the lee of the Rockies, tracking across the central
plains and into the Great Lakes by Tuesday morning. As the front
approaches the local area, showers will begin to overspread the
region from west to east during the day on Tuesday, with the
best chance for widespread rainfall coming overnight Tuesday
into the day on Wednesday as the cold front crosses the area.
While models continue to be in general agreement about the
eastward progression of the upper trough and associated surface
features, a number of important differences remain in the
details of the evolution of this system as it reaches the coast
and moves offshore during the day on Wednesday. This has
implications for how far offshore the front is able to progress
and how long precipitation lingers over the area Wednesday night
into Thursday. Precipitation should primarily be in the form of
rain as the cold air lags behind the front, but a changeover to
snow or a rain/snow mix is possible north and west of NYC as
the precipitation comes to an end Wednesday night. Weak high
pressure then builds into the area for the end of the work week,
but with the front lingering offshore and a deep upper trough
any waves that develop will have to be watched.

With southwesterly flow out ahead of the front, temperatures on
Tuesday will rise into the mid to upper 50s, about 10 degrees
above normal for this time of year. Temperatures will remain
above normal into Wednesday before falling behind the front.
Temperatures on Thursday and Friday will be near normal, in the
mid 40s.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
High pressure remains over the area this weekend. Mainly VFR
conditions are forecast through the TAF period but there is the
possibility of MVFR stratus. MVFR stratus near 2-3kft will be
possible east of the city terminals this afternoon and across
all terminals for late tonight and Sunday.

Winds will be mainly light (around 5 kts or less) and variable
in direction through the TAF period.

.OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...
.Sunday...MVFR ceilings possible for the rest of the afternoon
and at night.
.Monday...MVFR ceilings possible. Slight chance of rain showers
N/W of city terminals late Mon night.
.Tuesday...MVFR or lower likely. Rain becoming more likely into
the night. Increasing southerly winds to 10-15kt sustained gusting
to near 20kt. LLWS possible late Tue night.
.Wednesday...MVFR or lower. Rain likely, mainly during the day.
Slight chance precip could end as snow showers N/W of city
terminals late Wed night. Strong southerly winds becoming
northwest behind a cold frontal passage, 10-15kt sustained,
gusting to near 20 kt. LLWS possible early.
.Thursday...Mainly VFR.

&&

.MARINE...
Winds and seas will remain below advy levels through Monday
with high pressure over the region. As a cold front will slowly
approach on Tue, and S winds should increase to advy levels, and
continue through Wed. There is a chance for gales during this
period. NW winds behind the cold front Wed night and Thu will
likely hit advy levels as well.

&&

.HYDROLOGY...
A widespread 1/2 to 1-inch rainfall is possible Tue night into
Wed. No hydrologic impacts expected.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) is off the
air for an extended period of time. See our headline news on
the web at: http:/weather.gov/nyc

&&

.TIDES/COASTAL FLOODING...
Water levels may touch or just exceed minor flood thresholds
along the south shore back bays of NYC and Nassau, and along
portions of western Long Island Sound, with the Monday
morning/midday high tide cycle. This could also be the case both
daytime Mon and Tue. Will issue statement to address the Mon
high tide cycle.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...Goodman/19
NEAR TERM...Goodman
SHORT TERM...Goodman
LONG TERM...FEB
AVIATION...JM
MARINE...12/Goodman
HYDROLOGY...19
EQUIPMENT...
Hazardous weather outlook, Dec 2, 3:14 AM EST, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
314 AM EST Sat Dec 2 2017

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-031100-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
314 AM EST Sat Dec 2 2017

This Hazardous Weather Outlook is for southern Connecticut,
northeastern New Jersey and southeastern New York.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-031100-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
314 AM EST Sat Dec 2 2017

This Hazardous Weather Outlook is for the Atlantic coastal waters,
New York Harbor, Long Island Sound, and the Long Island bays.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

Nearby

Coastal Flood Statements in New York, 2017Coastal Flood Statements in Connecticut, 2017Every coastal flood statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.